# SDR 0201821232

- Difficulty date: May 23, 2002
- Submitted: June 7, 2002
- Operation: Air carrier
- Aircraft: N232NW
- Make and model: Doug DC-10-30
- Aircraft serial: 46961
- Aircraft time: 90,488 hours, 18,561 cycles
- System (JASC): 2565 · Escape Slide
- Part: Tube
- Condition: Worn
- Location: Evac Slide
- Part time: 65,955 hours, 28,899 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE FUNCTIONAL CHECK, UPPER INFLATION TUBE FAILED TO INFLATE FULLY DUE TO KINKED AND WORN HOSE.  THESE WERE NOT REPLACED ON PREVIOUS OVERHAUL PER S/B 25-293 DATED 10/97.
